# SDR IPXA2019041741125

- Difficulty date: March 31, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 99,335 hours, 18,132 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Pan
- Part number: NNB608620
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CRT MLG DOOR DOVE TAIL FWD CORNER PAN HAS A CRACKED REPAIR DOUBLER.REMOVED AND REPLACED CRACKED RT MLG DOOR DOVE TAIL FWD CORNER PAN IAW MD-11 SRM 51-31-01, 51-35-01 AND 51-35-02. (MINOR)
